# SDR DL757030639

- Difficulty date: July 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 49,244 hours, 24,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 0414
- Condition: Discharged
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ASSIST RESERVOIR LOW ON PRESSURE.  SERVICED SAME.
